Article

Second order symmetric duality in nondifferentiable multiobjective programming

Department of Mathematics, Aligarh Muslim University, Aligarh 202 002, India
Information Sciences (Impact Factor: 3.89). 06/2005; 173(1-3):23-34. DOI: 10.1016/j.ins.2004.06.002

ABSTRACT A pair of Mond–Weir type second order symmetric nondifferentiable multiobjective programs is formulated. Weak, strong and converse duality theorems are established under η-pseudobonvexity assumptions. Special cases are discussed to show that this paper extends some work appeared in this area.

Download full-text

Full-text

Available from: Izhar Ahmad, Aug 18, 2015
0 Followers
 · 
85 Views
Show more